Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Need treatment for Acanthosis nigricans. Pregnant with depression. Discoloration spreading on the body

My Wife / Mariam Al Saad, is suffering from a disease called; Acanthosis nigricans , in the form of dark discoloration of the skin started 4 years ago, on the face and then spread all over the body for the past 4 years. She started already a medical treatment program along 4 years, but unfortunately without any improvement. Which lead to a very bad psychological condition and a depression because of that, she was referred to continue her medical treatment in derma clinic in Riyadh, but due to her pregnancy, cannot be able to continue the treatment there, also she received medication from many other hospitals in Saudi Arabia ( Saad, Al Mana, King Fahed, Al Rodda, and Aramco) see attached without any improvement. Asking your kind help and support to treat my Wife. Name Age Height Weight Maryam Rashed AL-Saad 23 160cm 59 kg Tawfeeq Mubarak Alaqeel Saudi Arabia Dammam Mobil /0000 Email: YYYY@YYYY
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Acanthosis nigricans is very difficult to treat.

A few modalities like tretinoin cream and chemical peels have been used but results are not that good.

Even though you can try any of these.

The underlying cause of acanthosis nigricans needs to be found and treated.

Dont worry you may get relief with above mentioned treatment.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor